# SDR 2007UALA03169

- Difficulty date: August 15, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 42,317 hours, 15,205 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN LT SIDE, APPROX 9 FT AFT OF NOSE GEAR, 4 FEET ABOVE FUSELAGE CENTER LINE.  *S/D*  ACCOMPLISHED MAJOR REPAIR ON AREA.
